# SDR SWAA2021011132826

- Difficulty date: November 28, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 59,593 hours, 37,112 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT HORIZONTAL PRESSURE DECK WEB STA 663+10', RBL 43 WITH LENGTH APPROXIMATELY 0.394'.  ACCOMPLISHED HORIZONTAL PRESSURE DECK WEB REPAIR AT MAIN CABIN RT SIDE BETWEEN STA 663.75 AND STA 675 FROM RBL 38 TO RBL 60 FIG 202 TABLE 201, REF B737-700 SRM 53-40-51-2R-2.
